# SDR UPS08M52148

- Difficulty date: January 25, 2008
- Submitted: May 5, 2008
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11
- Aircraft serial: 48472
- Aircraft time: 62,889 hours, 8,989 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 1215
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CABIN AT STA 1215, ADJACENT LONGERON 27 RT TOP INTERCOSTAL STIFFENER FOUND CRACKED AT FWD EDGE.  NEW INTERCOSTAL STIFFENER FABRICATED USING MATL 60-17778X7075T6511 PER EN1069-08.  FPI C/OUT IAW BOEING DPS 4.707 REV.AW FOUND NO CRACK EVIDENT.  HOLES PICKED UP ON NEW INTERCOSTAL STIFFENER PER SRM 51-31-01 V.2R.40 AND REPROTECTED PER SRM 51-21-01V.2R.40.  NEW INTERCOSTAL STIFFENER INSTALLED PER SRM 51-31-01 V.2R.40 AND SRM 51-33-01 V.2R.40.
